Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Adjoint product and hom functors in general topology

Peter Wilker

Vol. 34 (1970), No. 1, 269–283

The well known natural equivalence [R ×S,T][R,Ts], valid in the category of sets and set mappings, can be derived in various ways in the category of topological spaces and continuous maps, provided suitable topologies are introduced on the product set R × S and on the set of all continuous maps from S to T. In this paper we will show how to construct topologies of this kind. The ordinary product topology on R × S and the compact-open topology on Ts will be given their proper setting in this context.

Mathematical Subject Classification
Primary: 54.25
Received: 4 June 1969
Published: 1 July 1970
Peter Wilker